# SDR CA990927031

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6898735
- Condition: Overspeed
- Location: Engine Bay
- Component: Allsn
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED OVERSPEED = 114 PERCENT.
